# SDR IPXA2024050610168

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 22,676 hours, 3,363 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Handle
- Part number: 158000294
- Part serial: 18341
- Condition: Inoperative
- Location: Lavatory Toilet
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**DIVERSION** LAVATORY WILL NOT FLUSH, CYCLED FLUSH VALVE, MANUAL HANDLE WITH NO SUCCESS. R&R TOILET ASSY IAW AMM 38-32-01/401 CONFIG 2, OPS CHK. SATIS, DMP REV., PLACARD RMVD. DMI CLEARED.
